# SDR DALA2022110407131

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,465 hours, 16,793 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 188 -ATB- DUE TO CREW O2 PRESSURE ZERO PRIOR TO ENTERING ATLANTIC TRACK. CORRECTIVE ACTION: MTC C/W OVERWEIGHT LANDING AND HIGH ENERGY STOP INSPECTIONS. FOUND FIRST OBSERVER OXYGEN MASK WAS NOT STOWED CORRECTLY AFTER PRE-FLIGHT. MASK REPACKED AND CREW OXYGEN BOTTLE REPLACED. (9438338)
